# SDR DHL2004806005

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GEAR EXTENDED LIGHT WAS SLOW TO ILLUMINATE.  WARNING HORN DID NOT SOUND WITH FLAPS 35 DEGREES SELECTED.  REMOVED AND REPLACED LEFT MAIN GEAR DOWNLOCK SWITCH & PERFORMED GEAR SWING IAW DC-8 M/M 32-60-0, OPS CHECKS SERVICEABLE P/N H14-1003.
